BibTeX record journals/talg/GuruswamiRS016

download as .bib file

@article{DBLP:journals/talg/GuruswamiRS016,
  author    = {Venkatesan Guruswami and
               Prasad Raghavendra and
               Rishi Saket and
               Yi Wu},
  title     = {Bypassing {UGC} from Some Optimal Geometric Inapproximability Results},
  journal   = {{ACM} Trans. Algorithms},
  volume    = {12},
  number    = {1},
  pages     = {6:1--6:25},
  year      = {2016},
  url       = {https://doi.org/10.1145/2737729},
  doi       = {10.1145/2737729},
  timestamp = {Tue, 06 Nov 2018 12:51:20 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/talg/GuruswamiRS016},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier